# SDR MALA965221

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5270 · Door Warning System
- Part: Door Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3192 - CLIMBING THROUGH 11,000 FEET, THE CARGO DOOR WARNING LIGHTS ILLUMINATED.  THE CREW PERFORMED QRH PROCEDURES AND THE CABIN WAS DEPRESSURIZED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE ADJUSTED THE CARGO DOOR HANDLE POSTION SWITCH.  ALL CHECKS SATISFACTORY.  (M)
